MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTI-CHECK; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTI-CHECK; COUNTER, DIFFERENTIAL CELL
Model Number 340912
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported the package insert for bd¿ multi-check has incorrect mean value for % total for cd3+cd4+, or the range is incorrect.There was no report of patient impact.The following information was provided by the initial reporter: in the lotspecific assay values and expected ranges package insert one of the values for % total for cd3+cd4+ the mean value of 50,4 % is not correct, should be 51,9% or the range of 43,9-59,9 is not correct.Customer use bd multi-check control cat no #340912 and the bd multi-check cd4 low control, cat no #340915.For the cd4 low control the values are correct.Please check the values for the normal control.
 
Additional Manufacturer Narrative
H.6.Investigation: ¿ scope.The scope of issue is limited to parts 340911 and 340912 and lot bm0321.¿ manufacturing defect trend: this product is manufactured by a third party.Manufacturing non-conformance data are not routinely available.¿ complaint trend: there are no additional complaints besides this complaint for the date range between 03mar2020 and 03mar2021.¿ batch history record (bhr) review: documentation for part 340911, bm0321n was reviewed.It was found that the materials met manufacturing specifications prior to release.¿ retain sample evaluation / testing: the retain sample part and lot was not tested prior to expiration on 02apr2021 because the user is referring to a labeling issue.¿ returned sample evaluation: the sample was not requested to be returned.This is a labeling issue.¿ investigation result / analysis: the supplier confirmed a discrepancy in the published table of expected assay value ranges.Scar #(b)(4) was opened to address this issue.
 
Event or Problem Description

Brand Name
BD MULTI-CHECK
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key11595041
Report Number2916837-2021-00122
Device Sequence Number3449533
Product Code GKZ
UDI-Device Identifier00382903409129
UDI-Public00382903409129
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/02/2021
Device Model Number340912
Device Catalogue Number340912
Device Lot NumberBM0321N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1